# SDR ASAA2025101161651

- Difficulty date: October 11, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR POWER SUPPLY M2335 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M2335 S/N 9266 REF B737NG AMM 33-51-06-960-806 EMERG LIGHTS OPS CHECKS GOOD REF B737NG AMM 33-51-06-960-806.
